Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Dirac operator on spaces with conical singularities and positive scalar curvatures

Author: Arthur Weichung Chou
Journal: Trans. Amer. Math. Soc. 289 (1985), 1-40
MSC: Primary 58G10; Secondary 58G05, 58G11, 58G25
MathSciNet review: 779050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study, in the spirit of Jeff Cheeger, the Dirac operator on a space with conical singularities. We obtain a Bochner-type vanishing theorem and prove an index theorem in the singular case. Also, the relationship with manifolds with boundary is explored. In the Appendix two methods of deforming the metric near the boundary are established and applied to obtain several new results on constructing complete metrics with positive scalar curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G10, 58G05, 58G11, 58G25

Retrieve articles in all journals with MSC: 58G10, 58G05, 58G11, 58G25

Additional Information

PII: S 0002-9947(1985)0779050-8
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia